Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALPHA OMEGA ENGINEERING LTD. NEUROPROBE; ELECTRODE, DEPTH
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALPHA OMEGA ENGINEERING LTD. NEUROPROBE; ELECTRODE, DEPTH
Model Number
NEUROPROBE
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Supply was tested by surgeon before using it on patient and supply was found to be "manufactured incorrectly.".
New Search
Submit an Adverse Event Report
Brand Name
NEUROPROBE
Common Device Name
ELECTRODE, DEPTH
Manufacturer
(Section D)
ALPHA OMEGA ENGINEERING LTD.
3160 campus drive suite.200
norcross GA 30071
MDR Report Key
20609491
Report Number
20609491
Device Sequence Number
17978416
Product Code
GZL
UDI-Device Identifier
07290014954946
UDI-Public
(01)07290014954946(17)260716(10)87976
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/17/2024
Report Date
(Section F)
09/17/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
NEUROPROBE
Device Catalogue Number
STR-AP9080-00
Device Lot Number
87976
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/05/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
09/17/2024